Busca avançada
Ano de início
Entree


INVARIANT TORI FULFILLED BY PERIODIC ORBITS FOR FOUR-DIMENSIONAL C2 DIFFERENTIAL SYSTEMS IN THE PRESENCE OF RESONANCE

Texto completo
Autor(es):
Llibre, Jaume ; Mereu, Ana Cristina ; Teixeira, Marco A.
Número total de Autores: 3
Tipo de documento: Artigo Científico
Fonte: INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS; v. 20, n. 10, p. 4-pg., 2010-10-01.
Resumo

We provide an algorithm for studying invariant tori fulfilled by periodic orbits of a perturbed system which emerge from the set of periodic orbits of an unperturbed linear system in p : q resonance. We illustrate the algorithm with an application. (AU)

Processo FAPESP: 09/05778-4 - Conjuntos minimais em perturbações de sistemas Hamiltonianos e/ou Reversíveis.
Beneficiário:Ana Cristina de Oliveira Mereu
Modalidade de apoio: Bolsas no Brasil - Pós-Doutorado
Processo FAPESP: 07/06896-5 - Geometria de sistemas de controle, sistemas dinâmicos e estocásticos
Beneficiário:Luiz Antonio Barrera San Martin
Modalidade de apoio: Auxílio à Pesquisa - Temático